# SDR DALA2024061706149

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 90,199 hours, 29,540 cycles
- System (JASC): 5240 · Service Doors
- Part: Shroud
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 ESCAPE SLIDE ARMED CONDITION INDICATORS - 2R DOOR SLIDE CONDITION INDICATOR NOT EXTENDING COMPLETEDLY. CORRECTIVE ACTION: ADJUSTED DOOR SHROUD TO ALLOW CLEARANCE, OPS CKS GOOD, (0392687)
